| Model Number |
S-60-060-120-P6 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the 6.0x60mm supera self expanding stent system (ses) was advanced to the target lesion; however, the stent only partially deployed.The ses with the stent was removed from the patient.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was returned for analysis.The reported activation failure was unable to be confirmed.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, it is likely that the distal sheath of the delivery system was entrapped or bent in the anatomy such that the ratchet was unable to properly/fully engage the stent resulting in the reported activation/deployment failure.Interaction/manipulation of the device resulted in the noted kinked sheath likely contributing to the reported difficulties.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.